# SDR 2004F00312

- Difficulty date: May 4, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N483TA
- Make and model: Airbus A320-233
- Aircraft serial: 1509
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B1129
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJO - FLT 631 - DURING CLIMB, ANTI-ICE ON NR 1 CAPTAIN PITOT PROBE WENT INOPERATIVE, AND AIRCRAFT RETURNED TO SAN JOSE.  AT SJO, TECHS PERFORMED ANALYSIS PER AMM AND FOUND UNSERVICEABLE THE NR 1 PHC.  NR 1 PHC WAS REPLACED PER AMM 30-31-34, AND AS PREVENTATIVE ACTION, REPLACED THE PITOT PROBE P/N C16195AA PER AMM 34-11-15.  GROUND FUNCTIONAL CHECKS WERE SATISFACOTRY AND AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
